advertisement
Question
Posted by: Linda | 2007/08/15

Combination of medication?

Is it safe to take the anti depressant Cilift 20 mg as well as a blood pressure tablet Ziak 2.5 mg?
I have been on Ziak for 4 months but started the Cilift yesterday. It is the first time ever that I am taking an anti depressant.
Thanls a lot.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

NO doctor should EVER prescribe any medicine to someone already on anohter medicine, without being confident that the combination will be safe and effective for both conditions. So surely your doctor was sure of this before adding Ziak.
As I understand it ( I don't treat high blood pressure ) Ziak is a combination of two drugs, bisoprolol and hydrochlorothiazide. The latter is a diuretic ( it tends to make you pass more urine, but also helps to lower blood pressure ) and the former is I think a variety of beta-blocker, which apart from helping blood pressure can also help the physical aspects of anxiety. I don't think there should be a problem combining these with Cilift, which is an effective antidepressant, but call and check this with your prescribing doctor to be sure

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Me Too | 2007/08/15

I have been on blood pressure meds for years. After a lot of stress in my life my GP persuaded me to take Cilift "just for a few months to help you cope"....... Well, after a few days on the Cilift I felt unwell, dizzy, and my daughter insisted she take me back to my GP who took my blood pressure. My bp had shot up to 180 over 110. She immediately sent me to a cardiologist who instructed me to stop taking the Cilift immediately. Within a short while I was feeling okay. Never again!

Reply to Me Too

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement